Tragic final moments of Lokomotiv Moscow player Alexey Lomakin revealed, as he staggers across snowy park and falls in river
The young football star, 18, froze to death after a night of drinking with a friend, with initial evidence suggested he died of hypothermia in temperatures of around -7C.
Now, disturbing CCTV footage – that we've opted not to show – highlights a fox dragging the dead footballer’s jacket on a path after removing it from the scene of his death.
Police subsequently found the jacket which included his identification documents around 100 feet from the body, say reports.
Forensic experts are now examining his remains amid evidence from his mother Irina that he used drug Tropicamide which led to “inappropriate behaviour”, say reports in Moscow.
The medication is used to dilate the eye pupil but there have been claims of its abuse as a recreational drug in Russia.
The player’s friend, Ivan, said the pair had been drinking but was unable to account for their movements before Lamakin staggered alone across the park.
There are reports they had a row with a taxi driver and he "threw them out" of the car before reaching their destination.
A law enforcement source said: “A man was walking his dog on the shore of Gorodnya River [in Moscow].
“He came across a body. His lower part was lying in water and the upper was lying on the shore.
“There were no signs of a violent death, only small scratches on his face that he could have got when he fell.”
The player had been in Lokomotiv’s academy for 11 years.
He had gone out for the night with a friend and the pair were drinking, leaving his phone and backpack in a taxi.
Attacking midfielder Lomakin had played three times in the Russian Youth Premier Liga this season.
The former head of Russian anti-doping Nikolai Durmanov said tropicamide is a stimulator used by drug-addicts.
Durmanov revealed: “It is often consumed by drug-users, but lethal cases are not common.
“It is necessary to take a lot of it and not in the eyes [for the medication] to become lethal.”
But another sports doctor told 360TV in Moscow that even a single misuse of Tropicamide, usually through the nose, can lead to blood clots.
A statement from his club read: "FC Lokomotiv is saddened to report that Loko U21 player Alexey Lomakin has died in Moscow.
"The investigation is on. We are shocked by the tragedy.
“FC Lokomotiv would like to express our deepest condolences to the family and friends of Alexey."
Source: Read Full Article